# SDR 2001UALA00245

- Difficulty date: March 12, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N7269U
- Make and model: Boeing 727222
- Aircraft serial: 21416
- Aircraft time: 65,283 hours, 37,428 cycles
- Engine: Pwa JT8D15
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN161RB1
- Condition: Intermittent
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GEAR RETRACTION, THE RIGHT MAIN LANDING GEAR AND DOORS LIGHT REMAIN ILLUMINATED.  LIGHT DISTINGUISHED WHEN THE GEAR WAS RECYCLED.  SUPPLEMENTAL DATA UPDATE FOUND SWITCH INTERMITTENT AND CONNECTOR WITH BURNED PINS.  REPLACED DOOR ACTUATOR SWITCH & ASSOCIATED CONNECTOR.  OPERATIONAL CHECK NORMAL.
